MAUDE Adverse Event Report: TELEFLEX INCORPORATED PLEUR-EVAC; BOTTLE, COLLECTION, VACUUM

TELEFLEX INCORPORATED PLEUR-EVAC; BOTTLE, COLLECTION, VACUUM
Model Number IPN028484
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pleurovacs have been noted to have bubbling in chamber.The system was exchanged for a new pleurovac and there was resolution of the issue, ruling out inappropriate seal on patients.

Brand Name
PLEUR-EVAC
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX INCORPORATED
po box 12600
durham NC 27709
MDR Report Key14110749
Report Number14110749
Device Sequence Number5276746
Product Code KDQ
UDI-Device Identifier14026704631664
UDI-Public(01)14026704631664(17)250105(10)74A2200227
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/12/2022
Report Date (Section F) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN028484
Device Catalogue NumberS-1100-08LF
Device Lot Number74A2200227
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight36 KG
Patient RaceWhite
Date Report Sent to FDA04/12/2022